# SDR GTIA2022020736265

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 10,805 hours, 4,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L2 DOOR ASSIST BOTTLE LOW-SVCD L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00
NK2236/NK791
FEB22/FEB22"
